# SDR R61A201912141367

- Difficulty date: December 11, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 11,622 hours, 7,596 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240609
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK AT FWD SPAR ON LH WINGLET AS SEEN THROUGH ACCESS PANEL 551AB. REMOVED AND REPLACED R/H EXTENDED
WINGTIP SPAR 1 IAW 170EO-57-30-0001_1. A/C REMAINS IN CHECK.
